# SDR DALA2024052805546

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 97,796 hours, 20,974 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Lt Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 LIGHT FROM DOOR A LH BLINK WHEN ARMED. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT. R/R PSEU PER B767-300 AMM 32-09. OPS OK. MEL & PLAC REMOVED (5482472)
